zbMATH — the first resource for mathematics

Geometric properties of homogeneous parabolic geometries with generalized symmetries. (English) Zbl 1352.53020
Summary: We investigate geometric properties of homogeneous parabolic geometries with generalized symmetries. We show that they can be reduced to simpler geometric structures and interpret them explicitly. For specific types of parabolic geometries, we prove that the reductions correspond to known generalizations of symmetric spaces. In addition, we illustrate our results on an explicit example and provide a complete classification of possible non-trivial cases.

53C10 \(G\)-structures
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C29 Issues of holonomy in differential geometry
53C30 Differential geometry of homogeneous manifolds
58D19 Group actions and symmetry properties
58J70 Invariance and symmetry properties for PDEs on manifolds
Full Text: DOI
[1] Čap, A.; Slovák, J., Parabolic geometries I: background and general theory, (2009), Amer. Math. Soc. · Zbl 1183.53002
[2] Čap, A., Correspondence spaces and twistor spaces for parabolic geometries, J. Reine Angew. Math., 582, 143-172, (2005) · Zbl 1075.53022
[3] Čap, A.; Hammerl, M.; Gover, A. R., Holonomy reductions of Cartan geometries and curved orbit decompositions, Duke Math. J., 163, 5, 1035-1070, (2014) · Zbl 1298.53042
[4] Gregorovič, J., General construction of symmetric parabolic geometries, Differ. Geom. Appl., 30, 450-476, (2012) · Zbl 1350.53068
[5] J. Gregorovič, Geometric structures invariant to symmetries, Masaryk University, 2012.
[6] Gregorovič, J.; Zalabová, L., Symmetric parabolic contact geometries and symmetric spaces, Transform. Groups, 18, 3, 711-737, (September 2013)
[7] Gregorovič, J.; Zalabová, L., On automorphisms with natural tangent action on homogeneous parabolic geometries, J. Lie Theory, 25, 3, 677-715, (2015) · Zbl 1330.53033
[8] Knapp, A. W., Lie groups beyond an introduction, (1996), Birkhäuser · Zbl 0862.22006
[9] Kruglikov, B.; The, D., The gap phenomena in parabolic geometries, J. Reine Angew. Math., (2014), ISSN 0075-4102.s
[10] Kowalski, O., Generalized symmetric spaces, Lecture Notes in Mathematics, vol. 805, (1980), Springer-Verlag · Zbl 0516.53053
[11] (Onishchik, A. L.; Vinberg, E. B., Lie Groups and Lie Algebras III: Structure of Lie Groups and Lie Algebras, Encyclopaedia of Mathematical Sciences, vol. 41, (1991), Springer) · Zbl 0797.22001
[12] Zalabová, L., Symmetries of parabolic geometries, Differ. Geom. Appl., 27, 605-622, (2009) · Zbl 1187.53036
[13] Zalabová, L., Symmetries of parabolic contact structures, J. Geom. Phys., 60, 1698-1709, (2010) · Zbl 1197.53043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.